A nonparametric dependent process for Bayesian regression

Walker, Stephen G. and Fuentes-Garcia, Ruth and Mena, Ramses H. (2009) A nonparametric dependent process for Bayesian regression. Statistics and Probability Letters, 79 (8). pp. 1112-1119. ISSN 0167-7152. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2009.01.005
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Stephen Walker
Date Deposited: 29 Jun 2011 13:37
Last Modified: 25 Jun 2014 10:38
Resource URI: https://kar.kent.ac.uk/id/eprint/23910 (The current URI for this page, for reference purposes)
  • Depositors only (login required):